# SDR 2004UALA00118

- Difficulty date: February 10, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 55,910 hours, 8,997 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Jackscrew
- Condition: Failed
- Location: Lt Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LEFT PACK TEMPERATURE CONTROL MESSAGE AND LIGHT.  THE LEFT PACK INLET ACTUATOR WAS FOUND MECHANICALLY FROZEN. THE JACK SCREW ASSEMBLY FAILED. THE ACTUATOR WAS REPLACED AND NO FURTHER PROBLEMS WERE REPORTED.
